53
IRUS Total
Downloads

Approximate basket options valuation for a jump-diffusion model

File Description SizeFormat 
Insurance Mathematics & Economics_45_2_2009.pdfAccepted version129.46 kBAdobe PDFView/Open
Title: Approximate basket options valuation for a jump-diffusion model
Authors: Xu, G
Zheng, H
Item Type: Journal Article
Issue Date: 1-Oct-2009
URI: http://hdl.handle.net/10044/1/18532
DOI: http://dx.doi.org/10.1016/j.insmatheco.2009.05.012
ISSN: 0167-6687
Publisher: ELSEVIER SCIENCE BV
Start Page: 188
End Page: 194
Journal / Book Title: INSURANCE MATHEMATICS & ECONOMICS
Volume: 45
Issue: 2
Copyright Statement: Copyright © 2009 Elsevier Ltd. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Insurance Mathematics & Economics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Insurance Mathematics & Economics, 45(2), 2009 DOI:10.1016/j.insmatheco.2009.05.012
Publication Status: Published
Appears in Collections:Financial Mathematics